On non-Newtonian lubrication with the upper convected Maxwell model.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Li, X. K.
dc.contributor.author Luo, Y.
dc.contributor.author Qi, Y.
dc.contributor.author Zhang, R.
dc.date.accessioned 2011-01-05T12:33:35Z
dc.date.available 2011-01-05T12:33:35Z
dc.date.issued 2010
dc.identifier.citation Li, X.K. et al. (2010) On non-Newtonian lubrication with the upper convected Maxwell model. Applied Mathmatical Modelling, 35 (5), pp. 2309-2323 en
dc.identifier.issn 0307-904X
dc.identifier.uri http://hdl.handle.net/2086/4499
dc.language.iso en en
dc.publisher Elsevier en
dc.title On non-Newtonian lubrication with the upper convected Maxwell model. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1016/j.apm.2010.11.003
dc.researchgroup Centre for Engineering Science and Advanced Systems
dc.peerreviewed Yes en
dc.ref2014.selected 1366964034_0000907060501_15_1


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record